# SDR 2003FA0000383

- Difficulty date: April 1, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N3519U
- Make and model: Cessna 172S
- Aircraft serial: 172S8849
- Engine: Lyc IO360L2A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cylinder
- Part number: 456655
- Condition: Inoperative
- Location: Pilot Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO ENGINE START, PILOT COULD NOT GET SEAT BACK TO STAY UPRIGHT.  LOCK CYLINDER WILL ALLOW SEAT BACK TO FULLY RECLINE.
